# SDR ASAA2023110746055

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,536 hours, 17,059 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START W/GENERATORS CONNECTED, GOT "ELEC" LIGHT. GROUNDED - YES. PREFORMED FIM TASK 24-31-00 TASK 829. FOUND BAT CHARGER BREAKER OPEN. RESET SAME. PREFORMED REPAIR CONFORMATION PER M/M 24-31 TASK 801. OK FOR CONTINUED SERVICE. NO HISTORY LAST 30 DAYS.
